# SDR COEA9701918

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0018
- System (JASC): 5751 · Ailerons
- Part: Servo Tab
- Part number: 26240121
- Condition: Crushed
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKED AIRCRAFT 918FE WAS RUN INTO BY A TAXIING AIRCRAFT.  THE LEFT SERVO TRIM TAB WAS CRUSHED AND THE LEFT WING UNDERSIDE RECEIVED A .0625 INCH WIDE SCRATCH IN THE PAINT FROM TRAILING EDGE TO LEADING EDGE 2 FEET FROM THE WING TIP.  A SMALL DENT .0937 INCH DEEP WAS FOUND WHERE THE SCRATCH MET THE WING SKIN TRAILING EDGE.  ALL SCRATCHES AND DENTS WERE NEGLIGIBLE DAMAGE PER THE CESSNA SRM 57-10-00.  NO DAMAGE WAS FOUND TO THE AILERON OR ATTACH POINTS.  THE SERVO TAB WAS REPLACED PER CESSNA MM 57-60-00, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
